# SDR DL73K002057

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 47,859 hours, 38,212 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT AND LT HORIZONTAL STABILIZER ATTACH FITTINGS WERE FOUND CORRODED.  MATERIAL WAS REMOVED FROM THE FACES AND THE BORES WERE OVERSIZED TO REMOVE CORROSION.  THE DAMAGE WAS  FOUND AT HMV.
